Pharmacy Health Paracetamol 100 Tablets

NZ$14.00
Quantity
Add To Cart
Pharmacy Health Paracetamol 100 Tablets

For the temporary relief of pain and discomfort from the following: Headache, back pain, migraine headache, muscular aches, symtoms of cold & flu, arthritis/rheumatics/osteoarthritis, period pain, toothache, sore throat, also reduces fever.

 

Contains per tablet:

Paracetamol 500mg

 

Children 12 years + adults: Take 1 to 2 tablets with water every 4-6 hours. Up to a maximum of 8 tablets in any 24 hours. Children 7-12 years: 1/2 to 1 tablet with water every 4-6 hours. Up to a maximum of 4 tablets in any 24 hours. Do not exceed recommended dose. Excessive use can be harmful.

 

Keep to the recommended dose.
Children 12+ & adults: Do not take this medication for longer than a couple of days at a time unless advised by a doctor.
Children 7 - 12 years: Do not take this medication for longer than 48 hours unless advised by a doctor.
Not suitable for use in children 6 years and younger.
Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.

Always read the label. Use only as directed. If symptoms persist or you have side effects, see your healthcare professional.

NZ$14.00
Quantity
Add To Cart
NZ$14.00
Quantity
Add To Cart